# SDR AALA202303311966

- Difficulty date: March 29, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N937AN
- Make and model: Boeing 737823
- Aircraft serial: 30082
- Aircraft time: 61,584 hours, 25,678 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR INTERRUPTED BACK TO DFW FOR MAINTENANCE, UNRELIABLE FLIGHT SPEED INDICATION. EMERGENCY DECLARED. FLIGHT WAS OVERWEIGHT FOR LANDING. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
